MAUDE Adverse Event Report: AVANOS MEDICAL INC. LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 20 FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 20 FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 10240
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, aa8113r12, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 06-sep-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).The device was not returned.
 
Event or Problem Description
It was reported the t-fasteners broke during placement.No additional information was provided.

Brand Name
LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 20 FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7860807
Report Number9611594-2018-00145
Device Sequence Number1966318
Product Code KGC
UDI-Device Identifier10680651102406
UDI-Public10680651102406
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Model Number10240
Device Catalogue Number991010240
Device Lot NumberAA8113R12
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/10/2018
Patient Sequence Number1
Patient Age75 YR
Patient Weight40